Safety in Numbers: Protecting Data Mathemagically

McEliece, Robert J. (1989) Safety in Numbers: Protecting Data Mathemagically. Engineering and Science, 52 (4). pp. 26-36. ISSN 0013-7812

PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


Error correction plays a big part in today's communication and data-storage systems. And it can even be fun.

Item Type:Article
Uncontrolled Keywords:Electrical engineering; Communication; Mathematics
Record Number:CaltechES:52.4.McEliece
Persistent URL:
Parent URL:
Usage Policy:You are granted permission for individual, educational, research and non-commercial reproduction, distribution, display and performance of this work in any format.
Item Category:All Records > Feature Articles
ID Code:3617
Deposited On:26 Dec 2012 05:27
Last Modified:04 Oct 2019 15:18

Repository Staff Only: item control page